Biswas, Indranil; Kannan, S.Senthamarai

Stability of the tangent bundle of the wonderful compactification of an adjoint group

Doc. Math., J. DMV 18, 1465-1472 (2013)

Summary

Summary: Let $G$ be a complex linear algebraic group which is simple of adjoint type. Let $\overline G$ be the wonderful compactification of $G$. We prove that the tangent bundle of $\overline G$ is stable with respect to every polarization on $\overline G$.

Mathematics Subject Classification

32Q26, 14M27, 14M17

Keywords/Phrases

wonderful compactification, adjoint group, stability, irreducibility, equivariant bundle

Downloads